Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Heavy hair fall. Please help

User rating for this question
Answered by

Practicing since : 2005
Answered : 1390 Questions
hi this XXXXXXX my hair fall is very haevy please help me.
Posted Wed, 3 Oct 2012 in Hair Loss
Answered by Dr. Sudarshan 31 hours later

Thanks for writing in.

Hair loss can be due to variety of causes like dandruff,deficiency of nutrients , anemia, thyroid disease etc.

Likewise treatment depends on cause of hair fall.

You should first get your blood checked for hemoglobin and Thyroid hormonal profile i.e T3,T4, TSH levels.

Also stress , pollution, faulty diet and lifestyle, excessive use of hair cosmetics/dyes/colors, hair spa treatments/straitening procedures can cause hair loss.

Also female pattern baldness is a hormonal cause of hair loss.In this type there is thinning of hair in the central partition of the scalp.

Hairs are indicator of general health.
When you improve general health hair loss will also decrease.

You can take multivitamin supplements containing zinc, biotin ,copper,amino acids etc they are building blocks for hair.

In general measures you should
- avoid stress, maintain good diet ,adequate sleep,regular exercise.Keeping good general health will add to treatment.

-Take one fruit every day.Take lemon juice and other citrous foods as they are XXXXXXX in vitamin C and anti oxidants.

-Do not comb when hairs are wet.

-Use widely spaced comb with rounded teeth(not sharp ends).

-Avoid hot water for bathing(use lukewarm water)

-Avoid hardening gels/ harsh colors/chemicals on scalp.

-Avoid direct sunexposure/heat/wind exposure to your hair.

-You can use nizoral shampoo for hair wash.

Please upload your photos of your scalp areas(2-3) with UPLOAD YOUR REPORTS section on right side of the page.

Photos will be further useful to provide specific advise.

Hope this helps you .
If you have any further queries feel free to ask them.

Dr Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor